# SDR HNAA2022102500286

- Difficulty date: October 4, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 40,592 hours, 35,508 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E938494 - CORROSION ON LH INBD # 1 SEAT TRACK .... REMOVED AND REPLACED LH INBD #1 SEAT TRACK IAW EMB 145 AMM 53-01-06.
